# SDR MALA030229

- Difficulty date: April 5, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49410001
- Part serial: 046284
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2723, LT MAIN GEAR LIGHT WOULD NOT ILLUMINATE WHEN GEAR WAS DOWN AND LOCKED.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL UNIT P/N D494-10-001, SN/ON 651/10-97, SN/OFF 046/2-84 IAW AMM 32-31-05-2.  FOUND LT GEAR LIGHT RECXP, DAMAGED INSIDE.  PERFORMED GEAR SWING, OPS CHECK GOOD.
